# SDR SWAA991498

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 651750
- Condition: Broken
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND LT OVERWING EMERGENCY DOOR HANDLE COVERPLATE BROKEN.  REMOVED AND REPLACED HANDLE PER MM.
